Q. I am having acidity with headache. Please advise.

Answered by Dr. Md. Kamrul Hasan Sajib and medically reviewed by Dr. Divya Banu M

 

New
Do you have a question on Acidity or Headache? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I am having an acidity problem. From the past 10 days, it is being greater due to which I am having a headache from the past 10 days. What should I do to control it and what should be my diet and routine exercise?


Related Questions:
Oil-like substance is floating from my stools. What is going on with me?
I am suffering from acidity and uneasiness when I take spicy food. Please help.
I am having acidity with headache. Please advise.
 

Dr. Md. Kamrul Hasan Sajib
MBBS
Family Physician, General Practitioner

Hi,

Welcome to icliniq.com.

I have read your problem carefully. I need some information that is missing in your query. Your age, job, daily life and dietary habit, acidity increases after or before the meal, more details about the stomach problem, bowel habit. I am trying to give you some suggestion which may help though a lot of information is lacking.

You may be suffering from PUD (peptic ulcer disease). Another possibility is IBS (irritable bowel disease). To confirm it, I need detailed information and some investigation also. Now I am suggesting some medication: tablet Sucrafil 1 g TDS (one hour before the meal). Do not take anything between this time, tablet Tryptomer 10 once daily.

Start the above two medications. Take regular food, avoid spicy and oily food, try to maintain a regular lifestyle. If further assistance is needed, feel free to contact with information I needed.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Does the blood pressure medication could cause headaches?
Query: Hi doctor, I am a 50 year old female. I have aches in my limbs and thighs especially at night. It is often characterized by heaviness in limbs. I am getting headache chiefly in left side of the head. I am taking painkiller at least once in a week for the same. I am taking Newtel 40 mg for blood pres...  Read Full »
Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. First tell me in detail about your headache to help you in better way. What is the quality of your headache? Is it either pulsatile which means tis-tis or squeezing or aching? Do you have any associated symptoms like nausea, vomiting, facial swelling, difficulty ...  Read Full »
 
I have stomach pain and swollen ankles. What could be the problem?
Query: Hello Doctor, Since 1 month I have been suffering from stomach problem. Whenever I eat something, I immediately have stomach pain and pass stools. There is swelling in both the ankles. I feel weak. What could be the problem?  Read Full »
Dr. Arul Amuthan
Pharmacologist

Answer: Hi,  Welcome to icliniq.com. The stomach ache may be due to peptic ulcer. If the pain increases after consuming food, then the location of ulcer is in the stomach. Hence, such patients hesitate to eat food despite hunger. On the other hand, if the abdominal pain is seen before food and the pain su...  Read Full »
 
I have headache after using Nevanac ophthalmic suspension
Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full »
Dr. Rahul Vaswani
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. No, Nevanac (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a spherica...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Will ejaculating on the hands cause STD?
Hello doctor, I have a question about STD exposure risk. I masturbated another male with my hand, and my palm was moist ...Read more »
Is there always 1 to 2 percent chance of TB recurrence even after completion of medicine?
Hello doctor, I had pulmonary TB and undergone six months of continuous medication as suggested by the doctor. There wa ...Read more »
HIV - Common Questions Answered | AIDS | Stages of HIV | Symptoms | Treatment
Human Immunodeficiency Virus (HIV) is the virus that causes HIV infection and AIDS (Acquired Immunodeficiency Syndrome). ...Read more »
 
 

Also Read Answers From